I have been coughing(mucousy) and lately I have been getting terrible headaches (3 this week). I now notice a nasal discharge. I move my eyes and I get so dizzy.
Two weeks ago I weaned off of cymbalta and now I am not taking it at all. I thought the dizziness was because of getting off of cymbalta, but now I am wondering if I might have a sinus infection.
Question: how long should it take for my body to adjust to no more anti-depressants?I have been assuming all week that my constant dizziness etc is from no more cymbalta.
the nasal discharge wouldn't happen from coming of Cymbalta...You need to see a doctor to find out if you have a viral or bacteria infection. the coughing and headaches are also a major sign something is wrong. best to you - keep us posted!
Lately I'v been feeling something quite similar. I'm also on an anti-depressant and anxiety medication. I've also had sinus problems after i caught a cold about a month ago, however the headaches are scarce.
i just asked a question about it in Yahoo Questions, here's the link if you're interested
hopefully discussing this could help either one or both of us better understand what it is. but since you've been looking for answers to this question for 2 months and i only started asking tonight, you may know a lot more than i do
I had already read your Yahoo post, Jason, before I came here and I have been experiencing the EXACT same thing for the past 3 days. It mainly comes on at night and I can also make it happen on command (which I just figured out tonight). I have a major sinus infection that's lasted 3 weeks+ now AND I've just recently been forced to quit taking Celexa cold-turkey because my insurance ran out. If things don't improve in the next day or two, it looks like I'll be off to the emergency room!! PLEASE let me know if you figure out what could be causing this. The main thing that's freaking me out, personally, is that internal pulsing noise that only I can hear! The only thing keeping me sane at the moment is a low-dose Xanax perscription that I have, but those are almost gone too!!
It would be best to consult an allergy specialist or ENT specialist at this point of time and get a proper clinical evaluation done alongwith the relevant investigations including a CT scan of the sinuses to rule out any sinusitis.
Have you tried taking any antihistamine medications or any saline nasal drops or steam inhalation. These should help with your symptoms.
Let us know what your doctor tells you and how you are doing now.
This happens to me as well, along with the pulsing noise, and i can feel pulsing in my fingertips. I also have no insurance, and am having no luck finding a job... If anyone finds out what this is I would really like to know, it's really starting to scare me..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.